# SDR USAA20100311SB034

- Difficulty date: March 10, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE FORWARD COAT CLOSET EMERGENCY LIGHTS WERE INOPERATIVE.  THE WIRING HARNESS WAS EXPOSED AND THE PROTECTIVE COVER WAS BROKEN.  MAINTENANCE RECONNECTED WIRES AND SECURED PROTECTIVE COVER.  OPERATIONAL CHECK NORMAL.
